# SDR DHL9770220D

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fittings
- Part number: 65C367922
- Condition: Rusted
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT AIRSTAIRS BS 1342 LEFT AND RIGHT REAR SPAR ATTACH FITTINGS HAVE SURFACE RUST.  REMOVED AND REPLACED REAR SPAR ATTACH FITTINGS AT STA 1342 LBL 19 AND RT BL 19 PER S/B 55-088.
